- Associate Professor of Mathematics
- Associate Professor of Chemistry (Secondary)
- Associate Professor of Physics (Secondary)
Research Areas and Keywords
PDE & Dynamical Systems
Signals, Images & Data
Jianfeng Lu is an applied mathematician interested in mathematical analysis and algorithm development for problems from computational physics, theoretical chemistry, materials science and other related fields.
More specifically, his current research focuses include:
Electronic structure and many body problems; quantum molecular dynamics; multiscale modeling and analysis; rare events and sampling techniques.
E, W, and Lu, J. "Stability and the continuum limit of the spin-polarized Thomas-Fermi-Dirac-von Weizsäcker model." Journal of Mathematical Physics 53.11 (November 2012): 115615-115615. Full Text Open Access Copy
Lin, L, Lu, J, Ying, L, and E, W. "Optimized local basis set for Kohn–Sham density functional theory." Journal of Computational Physics 231.13 (May 2012): 4515-4529. Full Text
Lin, L, Lu, J, Ying, L, and E, W. "Adaptive local basis set for Kohn–Sham density functional theory in a discontinuous Galerkin framework I: Total energy calculation." Journal of Computational Physics 231.4 (February 2012): 2140-2154. Full Text Open Access Copy
Lu, J, and Yang, X. "Frozen gaussian approximation for general linear strictly hyperbolic systems: Formulation and eulerian methods." Multiscale Modeling and Simulation 10.2 (2012): 451-472. Full Text Open Access Copy
Lu, J, and Yang, X. "Convergence of frozen Gaussian approximation for high-frequency wave propagation." Communications on Pure and Applied Mathematics 65.6 (2012): 759-789. Full Text Open Access Copy
Lin, L, Yang, C, Meza, JC, Lu, J, Ying, L, and E, W. "SelInv---An Algorithm for Selected Inversion of a Sparse Symmetric Matrix." ACM Transactions on Mathematical Software 37.4 (February 1, 2011): 1-19. Full Text
E, W, and Lu, J. "The Electronic Structure of Smoothly Deformed Crystals: Wannier Functions and the Cauchy–Born Rule." Archive for Rational Mechanics and Analysis 199.2 (February 2011): 407-433. Full Text
Lu, J, and Yang, X. "Frozen Gaussian approximation for high frequency wave propagation." Communications in Mathematical Sciences 9.3 (2011): 663-683.